# SDR QXEA200602201

- Difficulty date: June 12, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 11,843 hours, 8,638 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Nicked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - CREW ESCAPE HATCH EXTERNAL SKIN HAS NICK, AFT END.  MAINTENANCE REPAIRED IAW RD 8/4-52-270, HORIZON EA 6-53-464 AND NDTM PART 1, 51-00-04 AND 51-00-06.
